# SDR REXA201000060

- Difficulty date: April 24, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 20,066 hours, 17,185 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FS 621.00 AT LINTEL FITTING FOUND CRACK .200 INCH LONG, 90 PERCENT FSH, FAILED NDT.  REPAIRED IAW BOMBARDIER REO 601R-53-61-1230 REV D.
